# SDR SWAA2022100347667

- Difficulty date: August 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL - STA 380 TO 400 - LBL '13' - CRACKED / [01] INSTALLED EWIS PROTECTION AT MAIN CABIN UNDER FLOOR PANEL STA 380-TO STA 400 LBL-13' REF USED AMM 20-60-07-913-801;[02] REMOVED INTERCOASTAL AT MAIN CABIN FROM STA 380 TO STA 400 LBL-13' REF USED SRM 51-40-02-0G-0;[03] VERIFIED STEP 1 AND 2;[04] LOCATED AND DRILLED NEW HOLES AT INTERCOASTAL - STA 380 TO 400 - LBL '13' IN REF SRM 51-40-05-0G-0;TREATED AND APPLIED PRIMER IN REF SRM 51-20-01-0G;[12] INSTALLED EWIS PROTECTION AT MAIN CABIN UNDER FLOOR PANEL STA 380-TO STA 400 LBL-13' REF USED AMM 20-60-07-913-801;REMOVED INTERCOASTAL AT MAIN CABIN FROM STA 380 TO STA 400 LBL-13' REF USED SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW HOLES AT INTERCOASTAL - STA 380 TO 400 - LBL '13' IN REF SRM 51-40-05-0G-0;TREATED AND APPLIED PRIMER IN REF SRM 51-20-01-0G;INSTALLED INTERCOASTAL AT MAIN CABIN FROM STA 380 TO STA 400 LBL-13' REF USED SRM 51-40-02-0G-0 AND DRAWING 143A5400 AND REMOVED EWIS PROTECTION AT MAIN CABIN UNDER FLOOR PANEL STA 380-TO STA 400 LBL-13' REF USED AMM 20-60-07-913-802;[13] VERIFIED STEP 10; 11; 12 AND 13
